# SDR SIMA201109102

- Difficulty date: March 31, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N853AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145742
- Aircraft time: 18,477 hours, 17,123 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14523123407
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT INSPECTION FOUND FRAME 23 CRACKED AT FLOOR LEVEL.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  CRACK AT FLOOR LEVEL ON FRAME 23 HAS BEEN REPAIRED IAW ETD2011-145/00044.  THE AIRCRAFT WAS RETURNED TO SERVICE.
